| Model Number |
60007 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a light adjustable lens+ (lal+, sn (b)(6), +21.0d) was implanted backwards during primary cataract surgery.The treating physician observed the issue during the post-operative 1-day exam.
Event or Problem Description
A site reported to rxsight that a light adjustable lens+ (lal+, sn (b)(6), +21.0d) was implanted backwards during primary cataract surgery.The treating physician observed the issue during the post-operative 1-day exam.On (b)(6) 2024, a secondary procedure was performed to flip the lal into the correct orientation.
Additional Manufacturer Narrative
Updating the following sections based on new information received after submission of the initial report: b1, b2, b3, b5, d1, d2, d4, g4, h1, h4, h5, h6, h8.The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).